# SDR UIEA2017080901446

- Difficulty date: August 9, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 84,961 hours, 22,060 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Message
- Condition: False Activation
- Location: Equipment Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT OVERHEAT EICAS LIGHT ILLUMINATED.  PERFORMED QRH PROCEDURES. OAT WAS 46 C.  MESSAGE EXT IAW QRH PROCEDURES,  OPS CHECKED EQUIPMENT COOLING SYSTEM IAW 21-58-00/501.  NO FAULTS FOUND.
